My husbands been in oxycondone for a while now and the last few months has not been interested in any kind of sexual encounters with me this has put me in a real state of confusion as we have never had problems before he was on them any advice would be wonderful thanks
Oxycodone, especially when someone has been on it long term can tap a mans testosterone to very low levels leading to low libido. He needs to have his testosterone levels checked and likely will need replacment therapy. Oxycodone can also affect a mans ability to get and keep an erection. Sometimes drugs like Viagra can help. He needs to have a frank discussion with his pain doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Erectile Dysfunction - Is methylphenidate (generic for ritalin) likely to increase erectile disorder
Posted 26 Feb 2010 • 2 answers
Posted 22 Aug 2010 • 5 answers
Posted 15 Nov 2012 • 13 answers
Posted 29 Sep 2013 • 1 answer
Posted 19 Jul 2016 • 0 answers